# SDR COMA9810160

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Closed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNING DURING TAKEOFF.  SECURED SINGLE POINT FUEL SERVICE DOOR.
